# SDR SWAA2017102317303

- Difficulty date: September 13, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-7
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 116A3118
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE FAIRING FORMER CRACKED OUTBOARD OF FUSELAGE.  R&R FORMER IAW SRM AND DWG.
